Ideal structure of C*-algebras associated with C*-correspondences

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

We study the ideal structure of C*-algebras arising from C*-correspondences. We prove that gauge-invariant ideals of our C*-algebras are parameterized by certain pairs of ideals of original C*-algebras. We show that our C*-algebras have a nice property that should be possessed by a generalization of crossed products. Applications to crossed products by Hilbert C*-bimodules and relative Cuntz-Pimsner algebras are also discussed.

Original languageEnglish
Pages (from-to)107-145
Number of pages39
JournalPacific Journal of Mathematics
Volume230
Issue number1
DOIs
Publication statusPublished - 2007
Externally publishedYes

Fingerprint

C*-algebra
Correspondence
Crossed Product
Cuntz Algebra
Bimodule
Hilbert
Gauge
Invariant

Keywords

  • C*-algebra
  • C*-correspondence
  • Crossed products
  • Cuntz-Pimsner algebras
  • Hilbert module
  • Ideal structure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Ideal structure of C*-algebras associated with C*-correspondences. / Katsura, Takeshi.

In: Pacific Journal of Mathematics, Vol. 230, No. 1, 2007, p. 107-145.

Research output: Contribution to journalArticle

@article{e4c290e1019545c9a11ee54c0d875ee2,
title = "Ideal structure of C*-algebras associated with C*-correspondences",
abstract = "We study the ideal structure of C*-algebras arising from C*-correspondences. We prove that gauge-invariant ideals of our C*-algebras are parameterized by certain pairs of ideals of original C*-algebras. We show that our C*-algebras have a nice property that should be possessed by a generalization of crossed products. Applications to crossed products by Hilbert C*-bimodules and relative Cuntz-Pimsner algebras are also discussed.",
keywords = "C*-algebra, C*-correspondence, Crossed products, Cuntz-Pimsner algebras, Hilbert module, Ideal structure",
author = "Takeshi Katsura",
year = "2007",
doi = "10.2140/pjm.2007.230-107",
language = "English",
volume = "230",
pages = "107--145",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "1",

}

TY - JOUR

T1 - Ideal structure of C*-algebras associated with C*-correspondences

AU - Katsura, Takeshi

PY - 2007

Y1 - 2007

N2 - We study the ideal structure of C*-algebras arising from C*-correspondences. We prove that gauge-invariant ideals of our C*-algebras are parameterized by certain pairs of ideals of original C*-algebras. We show that our C*-algebras have a nice property that should be possessed by a generalization of crossed products. Applications to crossed products by Hilbert C*-bimodules and relative Cuntz-Pimsner algebras are also discussed.

AB - We study the ideal structure of C*-algebras arising from C*-correspondences. We prove that gauge-invariant ideals of our C*-algebras are parameterized by certain pairs of ideals of original C*-algebras. We show that our C*-algebras have a nice property that should be possessed by a generalization of crossed products. Applications to crossed products by Hilbert C*-bimodules and relative Cuntz-Pimsner algebras are also discussed.

KW - C-algebra

KW - C-correspondence

KW - Crossed products

KW - Cuntz-Pimsner algebras

KW - Hilbert module

KW - Ideal structure

UR - http://www.scopus.com/inward/record.url?scp=57849135817&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57849135817&partnerID=8YFLogxK

U2 - 10.2140/pjm.2007.230-107

DO - 10.2140/pjm.2007.230-107

M3 - Article

VL - 230

SP - 107

EP - 145

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 1

ER -